# SDR CALA0700516

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737-500
- Aircraft serial: 28920
- Aircraft time: 24,596 hours, 12,900 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: 65917001222
- Part serial: 2906
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR RETRACTED, A LOUD THUMP WAS HEARD AND SHUTTER WAS FELT.  AFTER RETRACTION RT MAIN UNSAFE LIGHT ILLUMINATED.  RECYCLED LANDING GEAR UP/DOWN AND STILL HAD A RED UNSAFE LIGHT W/GEAR UP POSITION.  LOWERED LANDING GEAR, NO UNSAFE LIGHT.  RETURNED TO FIELD FOR NORMAL LANDING.  REF CITEX FOR RIGHT MAIN LANDING GEAR CHANGE AND GEAR SWING W/ NO DEFECT NOTED AT THIS TIME.
